The Annals of Mathematical Statistics

A Note on the Ergodic Theorem of Information Theory

K. L. Chung

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 32, Number 2 (1961), 612-614.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177705069

Digital Object Identifier
doi:10.1214/aoms/1177705069

Mathematical Reviews number (MathSciNet)
MR131782

Zentralblatt MATH identifier
0115.35503

JSTOR
links.jstor.org

Citation

Chung, K. L. A Note on the Ergodic Theorem of Information Theory. Ann. Math. Statist. 32 (1961), no. 2, 612--614. doi:10.1214/aoms/1177705069. https://projecteuclid.org/euclid.aoms/1177705069


Export citation